# SDR 98UAL900275

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987UA
- Make and model: Boeing 737291
- Aircraft serial: 21749
- Engine: Pwa JT8D17
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Condition: Loose
- Location: Nr 2 Fuel Contl
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NUMBER TWO ENGINE OVER TEMPERATURE INDICATION.  *S/D*  HEAT DAMAGE NEAR FRONT OF FUEL CONTROL CAUSED WIRE TO BE PULLED LOOSE.  REPLACED CONNECTOR.
